I was on Cyclessa for 4 years. Had no problems. Grew about 1 cup size. (yay!) 2 years ago, I switched to the generic version on Cyclessa...Velivet. So far, I've had no problems. Since I started Velivet, I decided to skip the placebo row and start a new pack right away, thus skipping my period. The first couple months after I started, my breasts were very sore. But that eventually went away. I'd skip my period for 4 to 6 months at a time. Recently though, I've noticed that my breasts seem to have SHRUNK a WHOLE cup size!! =(
Does anyone know if this is related to me skipping my period? Or maybe it's the length of time I've been on the pill for...???
I'm 25 now. Started the pill at 19. So it's definitely not menopause.
It just seems strange.
No reason. Just didn't want to have any.
I'm thinking that skipping my periods for 4 to 6 months at a time has something to do with it.
When I started the pill, my boobs grew a full cup size. ...but now, I've been skipping for almost 2 years.
I'm gonna stop skipping and see what happens.
If there is no medical reason for you to do so, then it's not a good idea to keep skipping your period. You really need to start allowing your body to have one, at least every other month. There are a ton of other medical problems that can occur if you never have a period. Just read about all of the issues affecting women on Depo who don't get a period? That's only the tip of the iceberg. It's better to take a break every other month than to go continously without a period for a long time. Do some research on it and you will see that a woman's period is a vital component of her overall health maintenance.
I agree with the pp about not skipping your periods. I think it actually can lead to bone loss and you're too young at age 25 to be experiencing that. Regarding the reduction in breast size, I wonder if it could be a result of having switched to a generic? Yes, chemically they're both supposed to be the same. However, the generic could have different 'fillers' than the brand that might cause you to metabolize it differently. I think this happens especially in sensitive individuals. I can remember when I was on Ovcon-35 (which is now Femcon FE), I was taking the brand name. All of a sudden, the company decided that they were just going to change the colors of the pills to give it a new 'look' but still kept it the brand name. Well, when I started taking the color change ones, I started spotting. I didn't have that on the previous ones before the color change.
Last edited by kittywitty; 01-27-2009 at 02:18 PM.
I told my gyn about what I was doing (this was last year long before my boobs shrunk), and she said that it was fine.
I've been on the generic for 2 years.....do you think that it can take that long to have that kind of effect?
I'm due for another checkup in a few months. I'll ask her about it. Maybe switch pills. And definitely not skip so many periods. It was nice while it lasted....
If they didn't shrink within the first few months of switching, it's probably not from the pills. Generally, any side effects (good or bad) happen within the first few months. Maybe it was from some weight loss? I know if I lose weight, the behind and the top are the first things to go.
Last edited by kittywitty; 02-04-2009 at 09:04 AM.